Vol. 103, No. 2, 1982

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Countable decompositions of En

David G. Wright

Vol. 103 (1982), No. 2, 603–609
Abstract

We investigate the nature of upper semicontinuous decompositions of En that contain only countably many cellular nondegenerate elements. Such decompositions do not in general yield decomposition spaces which are homeomorphic to En. However, we consider certain additional restrictions on the decomposition which insure that the decomposition space is homeomorphic with En (n 5). It is interesting to note that these same restrictions do not guarantee that such a decomposition of E3 yields a decomposition space homeomorphic with E3.

Mathematical Subject Classification 2000
Primary: 57N15
Secondary: 54B15
Milestones
Received: 14 March 1980
Revised: 21 July 1981
Published: 1 December 1982
Authors
David G. Wright